I have always had very regular periods, especially since I have been on birth control. I take 21 active pills, then the day after I go off those, I start my period for 5 days. Well I ended my last period on the 6th of this month, and yesterday I started what appears to be my period again. I haven't missed any pills or anything, and it is exactly like a regular period, complete with cramps and headaches. Any ideas why this would be?? I just don't get it! Thanks ladies!!Answer Question
Asked by Anonymous at 2:23 PM on Oct. 17, 2010 in Health
Hmm, good question--Could be STRESS, or many things...I think the best thing would be 2 see a doctor--I used 2 be on birth control pills years ago cause I was so irregular..Seemed like once I started taking them, my cycle would be all messed up...One month I remember bleeding 4 almost 2 weeks then the next month no blood at all....Besides the weight gain, I just didn't like taking them, but had no choice--I was scared of getting pregnant....Low & behold, I quit && ended up having my son who is now 14 years old....I've had another child years later, but my decided I didnt want anymore & ended up tying my tubes, so no more birth control pills for me!
Answer by BootyQueen_1974 at 2:35 PM on Oct. 17, 2010
Answer by MommaofH2 at 2:35 PM on Oct. 17, 2010